Cycle Assist...eugh..help plz

  1. Cycle Assist...eugh..help plz


    Hey guys

    Started a hdrol cycle about 4 days ago, 75/75/100/100/100/100
    I had cycle assist left over from my last cycle about a year ago.. I started taking it with the Hdrol and feeling very nauseous a few hours after, i was wondering what was up..

    My Cycle assist caps were solidified inside, must have turned into **** and were irritating my stomach causing nausea and...gas..

    Besides the fact i cant get a hold of any more for another week (by the time they are posted and arrive)
    Is there anything i can take besides milk thistle and multivitimans to keep this cycle safe?

    Thanks


  2. You'll be ok, it's just Hdrol. It shouldn't do any serious damage to go without supports for a week.

  3. you'll be fine if u don't use support supps all cycle
    •   
       


  4. youll be fine id get flamed for some of the **** ive done lol...if ur paranoid at all go to cvs or any local pharmacy and pick up some milk thistle

Similar Forum Threads

  1. Replies: 5
    Last Post: 10-30-2009, 05:04 PM
  2. ready for another cycle, little help plz
    By eggnog631 in forum Anabolics
    Replies: 9
    Last Post: 06-21-2009, 05:29 PM
  3. 2nd Cycle, help.....PLZ
    By Mr. V in forum Anabolics
    Replies: 7
    Last Post: 06-06-2005, 03:18 PM
  4. SUPERDROL CYCLE HELP PLZ!!
    By BIGBO10 in forum Anabolics
    Replies: 7
    Last Post: 06-01-2005, 11:38 PM
  5. Cycle help plz
    By Grifter in forum Anabolics
    Replies: 18
    Last Post: 04-16-2005, 07:28 PM
Log in
Log in